# SDR REXA2018112831134

- Difficulty date: November 13, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Mount Bracket
- Part number: CC67012904
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT CAN 1-3 INTERNAL MOUNTING BRACKET IS CRACKED. REPAIRED L/H WING SLAT CAN CAN 1-3 INTERAL MOUNTING BRACKET. I.A.W CRJ -900 REO 670-57-42-577. OPS TEST OF THE FLAP AND SLATS GOOD. I.A.W.CRJ-900 AMM 57-50-00-710-801                                          
 AAR AP-225
